# SDR 20000508SH020

- Difficulty date: March 10, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N75703
- Make and model: Cessna 207A
- Aircraft serial: 20700639
- Engine: Cont IO520*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Failed
- Location: Nr 2 Cylinder
- Component: Cylinder, Cont
- Component part number: 648045
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PISTON TOP BEGAN TO DISINTEGRATE CAUSING SEVERAL SPARK PLUG FAILURES AND ENOUGH POWER LOSS TO CAUSE A FORCED LANDING.  (X)
